Applied Mathematics

Volume 4, Issue 10 (October 2013)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.73  Citations  

The Zhou’s Method for Solving the White-Dwarfs Equation

Full-Text HTML  Download Download as PDF (Size: 187KB)  PP. 28-32  


In this work we apply the differential transformation method (Zhous method) or DTM for solving white-dwarfs equation which Chandrasekhar [1] introduced in his study of the gravitational potential of these degenerate (white-dwarf) stars. DTM may be considered as alternative and efficient for finding the approximate solutions of the initial values problems. We prove superiority of this method by applying them on the some Lane-Emden type equation, in this case. The power series solution of the reduced equation transforms into an approximate implicit solution of the original equation.

Cite this paper

P. Alzate and W. Urueña, "The Zhou’s Method for Solving the White-Dwarfs Equation," Applied Mathematics, Vol. 4 No. 10C, 2013, pp. 28-32. doi: 10.4236/am.2013.410A3005.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.